# SDR CALA2023010600033

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 81,120 hours, 16,715 cycles
- System (JASC): 3242 · Brake
- Part: Axle
- Part number: 26088115
- Part serial: 0597
- Condition: Damaged
- Location: 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NO.2 WHEEL/BRAKE REPORTED HOT ON ARRIVAL TO LHR SCORING DAMAGE FOUND ON AXLE WHERE INNER WHEEL BEARING RACE DMG #5: SCORING. 1.321"X0.085", 0.002" DEEP. 0200 OCLOCK. DMG IAW AMM 32-45-01-404-027. PART 3  OF ECRA TO BE COMPLETED WITHIN SITS. SEE PHOTOS. SKETCH AND MEASUREMENTS IN PROGRESS #6: SCORING. 0.490"X0.025", 0.002" DEEP. 1200 OCLOCK. SEE PHOTO 2 CYCLES FOR LOCATIONS. AWAITING ECRA ECRA 3211-02697 PART 1 INTERIM REPAIR COMPLETED. BRAKE ASSEMBLY REPLACED IAW AMM 32-41-08-420-801-C1, WHEEL ASSEMBLY REPLACED APPROVED FOR 2 CYCLE DIP REF ECRA 3211-02697 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF BRAKE ROD INSTALLATION PER AMM 32-41-08 AS PER REQUIREMENTS ON GMM 09-10-05. BRAKE INSTALLATION WAS DONE CORRECTLY AS PER AMM 32-41-08 WHEEL AND BRAKE ASSY REMOVED FROM AXLE REF AMM 32-41/45-00. AMM 05-51-17-212-001 WHEEL BEARING FAILURE INSP C/O. AS STATED DMG #1: CHIPPED CHROME AREA, 0.122"X0.040"  0.005", 0930 OCLOCK. COMPONENT TRANSACTION ADDED PARTS USED:  00-0609-3-7342,QTY SUSPECT INNER WHEEL BEARING OR RIM FAILURE. BRAKE TORQUE ROD WHEEL AND BRAKE DAMAGED AND REQUIRES REPLACEMENT, NO HEAT DAMAGE DMG #2: DENT/MARK IN CHROME, 0.1"X0.115", 0.003" DEEP. 0830 :1  1894037,QTY :1  1894046,QTY :1 REMOVED FOR ACCESS REF AXLE INSP FOR HEAT DAMAGE REF AMM  NO VISABLE OCLOCK. DMG #3: SCORING, 1.357"X0.084", 0.003" DEEP. 0500 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1894046  SN OFF 0797 DISCOLOURATION OR BLISTERING INSIDE OR OUT OF AXLE DUE TO HEAT. OCLOCK. DMG #4: SCORING, 0.67"
